English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Computation of the Dual of a Plane Projective Curve

MPS-Authors
/persons/resource/persons44379

El Kahoui,  M'hammed
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bouziane, D., & El Kahoui, M. (2002). Computation of the Dual of a Plane Projective Curve. Journal of Symbolic Computation, 34(2), 105-117.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0019-EBF1-C
Abstract
In this paper we describe an algorithm for computing the dual of a projective plane curve. The algorithm requires no extension of the field of coefficients of the curve and runs in polynomial time.